... prescription because my doctor didn't call it in on time. I restarted about a week or two ago and I have been normal until a few days ago. I didn't have intercourse but my boyfriend and I did "mess around" and he used his fingers, and the next day I started bleeding and it hasn't stopped. This was about three days ago. I am having abdominal cramps just like a period. Is this just my body re-adjusting, or did my body have time to develop a cyst and it rupture? (I do get cysts, that is why my dr. prescribed me bc.) Should I be worried?
16 Apr 2013
Being off of it might be enough to make you have to adjust to it again. You would build up more uterine lining when you didn't have the pill. I'd keep taking the pill and see what happens. I would bet once the bleeding and period are over you should be ok. If it gets to be really heavy call your dr.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Polycystic Ovary Syndrome - Im not crazy about my doctor nor do I always trust her so ill throw this
... out there and see what you guys think.. at 15, i had insanely abnormal uterine bleeding. i was checked into the hospital and started on ...
2 answers • 28 Feb 2012
Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
... only every 3-4 months. My doctor told me Yasmin was bad and suggested I take Loestrin 24. After my last pack of Yasmin, I had period and started ...
2 answers • 29 Feb 2012
I have been on Loestrin 24 FE for maybe about a year now. I have only ever missed one pill entirely before now, and I am very adamant about taking my ...
2 answers • 31 Mar 2013
0 answers • 5 Feb 2014
Abnormal Uterine Bleeding - I've been on my cycle for over a month. My doctor prescribed me trinessa
... to get it on track. How long will it take to stop the bleeding or get me on track again?!
1 answer • 3 Aug 2014